# SDR AALA201811210004

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 70,654 hours, 9,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11460
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM SEATS 7A TO 13A WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD IAW MM 33-51-06.
